Alert archive / Oregon / Wind Advisories in 2024
Wind Advisory 13, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 7, 2024, 2:03 PM PST for Umatilla County, Union County, Oregon. It took effect at Mar 8, 2024, 7:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2024, 2:03 PM PST (22:03 UTC)
- In effect from
- Mar 8, 2024, 7:00 PM PST
- Expired
- Mar 9, 2024, 2:02 PM PST
- In force
- 19 hr
- Issued by
- NWS Pendleton, OR
Counties Umatilla County, OR, Union County, OR
The radar
The Pendleton radar (KPDT), 46 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 10.1 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506 WWUS76 KPDT 072203 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 203 PM PST Thu Mar 7 2024 ORZ049-081230- /O.NEW.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 203 PM PST Thu Mar 7 2024 ...WIND ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 3 PM PST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM Friday to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ507-081230- /O.NEW.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 203 PM PST Thu Mar 7 2024 ...WIND ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 3 PM PST SATURDAY FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 PM Friday to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
6 follow-up statements
935 WWUS76 KPDT 081015 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 215 AM PST Fri Mar 8 2024 ORZ049-082300- /O.CON.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 215 AM PST Fri Mar 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM Friday to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ507-082300- /O.CON.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 215 AM PST Fri Mar 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST SATURDAY FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 PM Friday to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind gusts along I-84 at the base of the Blue Mountains, including Deadman Pass, may reach over 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
991 WWUS76 KPDT 081837 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1037 AM PST Fri Mar 8 2024 ORZ507-090300- /O.UPG.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ /O.NEW.KPDT.HW.W.0002.240309T0300Z-240309T1800Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 1037 AM PST Fri Mar 8 2024 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST SATURDAY FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...Southeast winds 25 to 35 mph with gusts to 60 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 PM this evening to 10 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong cross winds are expected along Highway 11 from Pendleton to Milton-Freewater and along Interstate 84 near Cabbage Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ049-090300- /O.CON.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 1037 AM PST Fri Mar 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM this evening to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
069 WWUS76 KPDT 090229 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 629 PM PST Fri Mar 8 2024 ORZ507-091500- /O.CON.KPDT.HW.W.0002.240309T0300Z-240309T1800Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 629 PM PST Fri Mar 8 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...Southeast winds 25 to 35 mph with gusts to 60 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 PM this evening to 10 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong cross winds are expected along Highway 11 from Pendleton to Milton-Freewater and along Interstate 84 near Cabbage Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ049-091500- /O.CON.KPDT.WI.Y.0013.240309T0300Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 629 PM PST Fri Mar 8 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM this evening to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
901 WWUS76 KPDT 091015 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 215 AM PST Sat Mar 9 2024 ORZ507-091800- /O.CON.KPDT.HW.W.0002.000000T0000Z-240309T1800Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 215 AM PST Sat Mar 9 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...Southeast winds 25 to 35 mph with gusts to 60 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 PM this evening to 10 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong cross winds are expected along Highway 11 from Pendleton to Milton-Freewater and along Interstate 84 near Cabbage Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ049-092300- /O.CON.KPDT.WI.Y.0013.000000T0000Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 215 AM PST Sat Mar 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM this evening to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
979 WWUS76 KPDT 091744 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 944 AM PST Sat Mar 9 2024 ORZ507-092300- /O.EXP.KPDT.HW.W.0002.000000T0000Z-240309T1800Z/ /O.EXB.KPDT.WI.Y.0013.240309T1800Z-240309T2300Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 944 AM PST Sat Mar 9 2024 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Although winds have decreased this morning, strong cross winds will continue along Highway 11 from Pendleton to Milton-Freewater and along Interstate 84 near Cabbage Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ049-092300- /O.CON.KPDT.WI.Y.0013.000000T0000Z-240309T2300Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 944 AM PST Sat Mar 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Grande Ronde Valley. * WHEN...From 7 PM this evening to 3 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
415 WWUS76 KPDT 092202 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 202 PM PST Sat Mar 9 2024 ORZ049-101200- /O.CAN.KPDT.WI.Y.0013.000000T0000Z-240309T2300Z/ /O.NEW.KPDT.WI.Y.0014.240310T1400Z-240310T2200Z/ Grande Ronde Valley- 202 PM PST Sat Mar 9 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM PST SUNDAY FOR LADD AND PYLES CANYONS... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...From 7 AM to 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ507-101200- /O.CAN.KPDT.WI.Y.0013.000000T0000Z-240309T2300Z/ /O.NEW.KPDT.WI.Y.0014.240310T1400Z-240310T2200Z/ Foothills of the Northern Blue Mountains of Oregon- Including the city of Pilot Rock 202 PM PST Sat Mar 9 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM PST SUNDAY FOR THE BASE OF THE NORTHERN BLUE MOUNTAINS OF OREGON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected for the base of the northern Blue Mountains of Oregon. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...From 7 AM to 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong cross winds are expected along Highway 11 from Pendleton to Milton-Freewater and along Interstate 84 near Cabbage Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ508-101200- /O.NEW.KPDT.WI.Y.0014.240310T1400Z-240310T2200Z/ Foothills of the Southern Blue Mountains of Oregon- Including the cities of Heppner, Condon, and Fossil 202 PM PST Sat Mar 9 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM PST SUNDAY FOR THE BASE OF THE SOUTHERN BLUE MOUNTAINS OF OREGON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected for the base of the Southern Blue Mountains of Oregon. * WHERE...Foothills of the Southern Blue Mountains of Oregon. * WHEN...From 7 AM to 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong cross winds are expected along State Route 74 or Heppner Highway and Highway 207. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 7, 9:03 AM PST, 5 hours earlier.
Area forecast discussion, Mar 7, 9:03 AM PST, 5 hours before
Area Forecast Discussion National Weather Service Pendleton OR 903 AM PST Thu Mar 7 2024 .UPDATED AVIATION DISCUSSION...18Z TAFs...VFR conditions across all TAF sites and will remain as such through the period. CIGs will be mostly SCT150 or FEW150 and above. Winds are mostly variable and below 6kts with the exception of YKM being around 10kts and winds will remain VRB below 6kts. Bennese/90 && .PREV DISCUSSION... /issued 829 AM PST Thu Mar 7 2024/ SHORT TERM UPDATE...It will be another dry day with unseasonably cool temperatures and light wind. This morning started off with widespread subfreezing temperatures, and some of the sheltered valleys fell to around zero. We are on the east side of an upper level ridge and northerly flow aloft, and the upper ridge will shift eastward over the next 24 hours. By 12Z, the axis of the ridge will be along the Cascade range. There was patchy freezing fog in the Bear Valley this morning, and a strengthening low level inversion may cause a little more fog development tonight in other mountain valleys. It's a quiet weather day with no updates required. Wister/85 PREV DISCUSSION... /issued 425 AM PST Thu Mar 7 2024/ SHORT TERM...Today through Saturday...Not much in the way of sensible weather impacts expected through Friday, as we remain under a benign pattern of light and relatively zonal winds aloft. Latest overnight satellite imagery shows a band of high clouds over the Basin and some low clouds around the Cascades, but otherwise clear and quiet conditions are ongoing. Overnight temps will remain cold as a result, however, with widespread teens and 20s for lows expected. Our more elevated valleys may even see lows dipping close to zero. Ridging begins to build in during the day Friday, allowing temps to warm up well into the 50s during the day. This ridge will be brief, however, as a SW wave looks to approach the forecast area on Saturday. QPF is relatively unimpressive, even across the mountains as this system swings through quickly as part of a train of systems expected through the beginning of next week. This quick transitory pattern, however, will produce gusty conditions Friday night into Saturday across the eastern mountains and particularly the Grande Ronde Valley. Still feels a bit early to issue a product, especially given the ongoing quiet weather, but confidence is high that a Wind Advisory will be necessary for the entirety of the GRV. As for the precip threat, snow levels will generally fall in the 3000-4000 ft range. Not really expecting anything more than a couple inches at worst for our main mountain passes, however the cumulative effect of this train of systems through early next week could produce impacts even if each individual system is weak with little in the way of QPF. PoPs across our lower elevations, however, are quite low on Saturday (20-40%), despite the system's SW approach, a testament to just how moisture-starved and how quick-moving this first system is. Evans/74 LONG TERM...Sunday through Tuesday...Sunday morning, a frontal boundary continues to move over the PacNW, associated with the closed low off the British Columbia coastline. This closed low will bring widespread precipitation the next couple of days. From Sunday to Sunday night, there will be some gusty winds around central Oregon and the Blue Mountains varying between 20- 35kts, which could be potential for wind advisory. Confidence increases with high EFI showing an atypical event for wind forecasts Sunday morning into Sunday night (>80%). The ECWMF shows uncertainty with the timing of the precipitation, arriving sooner than GFS Sunday morning into Sunday night. Starting Monday morning and onwards, the GFS shows mainly wet weather in the Cascades and Blue Mountains while the ECWMF is wetter over the entire forecast area. There are small disagreements with the trough appearing more zonal Tuesday night, compared to the cluster analysis as well as the timing of the precipitation. Nonetheless, the ensemble means and deterministic models are in good agreement with the amplitude and strength of the trough accompanied by the frontal boundary. Precipitation is forecasted to be light (>80%), though confidence is lower in timing (60%). Temperatures will be above normal with rain mainly in the low elevations and snow in the mountain areas. Snow levels will vary between 2200-3600ft by Monday morning across the mountain areas including the Cascades after the trough passes. By Tuesday morning, snow levels in the mountain areas increases to around 3000-4300ft as another trough occurs over the PacNW. Feaster/97 Tuesday through Thursday...On Tuesday, the parade of systems moving through our area will be coming to an end and an offshore ridge will build over the Pacific Northwest Wednesday through Thursday. This will give us drier and warmer conditions. Models are in good agreement in having a front move through the area Tuesday with only 9 percent of the model ensemble members (mostly from the Canadian model) favoring a faster frontal passage with a zonal westerly flow over our area in the afternoon and evening. On Wednesday and Thursday, model clusters are in unanimous agreement in having a ridge over the area though they have differences as to the strength and axis location of the ridge. The main uncertainty involves the strength and location of an upper low over the desert southwest on Wednesday. This influences the direction of the upper level flow over our area. 55% of the model ensemble members have a deeper low in the southwest and a cooler and dry northeast flow over our area while the other 45% have a weaker low located further east which gives us a warmer northwest flow. Fortunately, the difference is not more than a few degrees in temperatures and should come into better focus in the next few days. The Extreme Forecast Index shows little in the way of significant weather aside from a QPF value on Tuesday of about 0.70 over mainly the Oregon portion of the area. The NBM gives about a 70-80% chance of a tenth of an inch of QPF Tuesday with a Similar value for a quarter inch along the Cascade crest and a 40-50% of a quarter inch in the higher parts of the Blue Mountains. Chances of a half inch are negligible. In the lower elevations, the Blue Mountain Foothills have a 25-50% chance of a tenth of an inch of QPF with negligible chances of a quarter inch. On Tuesday, snow levels will be at 3500-4500 feet, so mountain passes will have mainly rain with the exception of White Pass and Santiam Pass, which may get a few inches of snow but doesn't appear enough to need winter highlights, though that is on day 6 and the models may change by then. Most of the area will have a tenth to a quarter of an inch of rain though the Columbia Basin will have just a few hundredths of an inch. The afternoon looks breezy with west to southwest winds of 10-20 mph. Do see some potential for higher winds of 15 to 25 mph with gusts to 35 mph in some model ensemble members, but have stayed with the majority with lighter winds. Temperatures Tuesday will be in the lower to mid 50s with 40s in the mountains. Wednesday will see a chance of light mountain snow continuing if the northwest flow develops. Amounts will be an inch or less. The Blue Mountain Foothills will have a slight chance of very light rain while the rest of the area is dry. The area will have breezy afternoon winds from the west to northwest but lighter than on Tuesday. Temperatures will be a degree or two cooler than Tuesday. Thursday will see the ridge axis at the coast line or just offshore. The entire area will be sunny and dry with light winds. Temperatures will rise to the mid 50s to the lower 60s with upper 40s to the mid 50s in the mountains. Perry/83 && .PRELIMINARY POINT TEMPS/POPS... PDT 44 25 55 34 / 0 0 0 0 ALW 46 27 56 37 / 0 0 0 0 PSC 50 29 54 34 / 0 0 0 0 YKM 49 27 51 32 / 0 0 0 0 HRI 49 27 56 33 / 0 0 0 0 ELN 46 28 48 32 / 0 0 0 10 RDM 43 22 49 31 / 0 0 0 0 LGD 42 22 49 31 / 0 0 0 0 GCD 41 19 50 27 / 0 0 0 0 DLS 50 32 56 37 / 0 0 0 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && SHORT TERM...74/85 LONG TERM....97/83 AVIATION...90
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.